On spacelike rotational surfaces with pointwise 1-type gauss map
Yükleniyor...
Dosyalar
Tarih
2015-01
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Korean Mathematical Soc
Erişim Hakkı
info:eu-repo/semantics/closedAccess
Özet
In this paper, we study a class of spacelike rotational surfaces in the Minkowski 4-spade E-1(4) with meridian curves lying in 2-dimensional spacelike planes and having pointwise 1-type Gauss map. We obtain all such surfaces with pointwise 1-type Gauss map of the first kind. Then we prove that the spacelike rotational surface with flat normal bundle and pointwise 1-type Gauss map of the second kind is an open part of a spacelike 2-plane in E-1(4).
Açıklama
Anahtar Kelimeler
Pointwise 1-type Gauss map, Rotational surfaces, Parallel mean curvature vector, Normal bundle, Minkowski 3-Space, Ruled surfaces, Revolution
Kaynak
Bulletin of the Korean Mathematical Society
WoS Q Değeri
Q4
Scopus Q Değeri
Q3
Cilt
52
Sayı
1
Künye
Dursun, U. (2015). On spacelike rotational surfaces with pointwise 1-type gauss map Bulletin Of The Korean Mathematical Society, 52(1), 301-312. doi:10.4134/BKMS.2015.52.1.301